DOI 10.1111/j.1365-4362.1992.tb03936.x
Медицинская библиотека · International journal of dermatology · 1992
Facial pyogenic granuloma-like lesions under isotretinoin therapy.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
A male patient with severe cystic acne was treated with 13-cis-retinoic acid in a dosage of 1 mg/kg/day. Early flare-up of his acne and multiple pyogenic-like lesions on his face appeared during the second week of isotretinoin treatment. Histologic study of the lesions revealed granulation tissue. Possible etiologies for this phenomenon are discussed.
Для цитирования: Hagler J, Hodak E, David M, Sandbank M. Facial pyogenic granuloma-like lesions under isotretinoin therapy.. International journal of dermatology. 1992. DOI: 10.1111/j.1365-4362.1992.tb03936.x.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.